MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number FG11815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Eye Injury (1845); Fatigue (1849); Hemorrhagic Stroke (4417)
Date of Event 07/30/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient experienced a brain hemorrhage, which ultimately resulted in death.An enroute transcarotid stent was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.Post tcar procedure, the patient had a dilated right eye pupil and was lethargic.Imaging revealed a brain hemorrhage.No additional surgical intervention was performed.The patient was placed on comfort care and ultimately passed away.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated fields: h6: evaluation method codes; evaluation conclusion codes.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22913303
Report Number2124215-2025-59928
Device Sequence Number13078117
Product Code NIM
UDI-Device Identifier00811311021284
UDI-Public(01)00811311021284(17)270430(10)18322744
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG11815
Device Catalogue NumberFG11815
Device Lot Number0018322744
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date10/16/2025
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Patient Age66 YR
Patient SexMale